STREAM Final Conference and Hackathon

Europe/Zurich
3179 (CERN)

3179

CERN

Description

                                                                                   

The Project STREAM, Smart Sensor Technologies and Training for Radiation Enhanced Applications and Measurements, is a career development project funded from the EU Horizon 2020 Research and Innovation Program. The Early Stage Researchers (ESR) funded by the project make advancement in CMOS Technologies Assessment, Smart Sensor Design, Validation and Qualification and in Technology Integration and Valorisation. They work in tight collaboration with experts in the field and receive quality training to boost their scientific profile and market oriented skills. Details of the project and the ESRs profiles can be found in the project website.

The STREAM Final Conference addresses the current research challenges on smart sensors manufacturing technology, design and qualification. The project’s final results will be presented to a wide audience of experts, stakeholders and researchers. 

Highly recognised invited speakers in the fields of Sensor Advanced Manufacturing, Venture Capital Initiatives and Knowledge Transfer will also discuss their advances and experience.

 ----

The event will be held at IdeaSquareCERN Building 3179

The event is composed of :

  • Scientific Conference, Monday 16.09 and Tuesday 17.09 - Open Access

         Experts and ESRs' Presentations on Systems Design and Integration, Technology Integration and Valorisation; Industry Session.

  •   Hackathon - Technology Meets Society - Wednesday 18.09 and Thursday 19.09 -  Reserved to STREAM Participants

          The participants will work on Technology Transfer in Humanitarian, Social and Sustainable Mobility. 

Registration
Participants
Participants
  • Andrea Ferretti
  • Aurelie Pezous
  • Barbara Mehner
  • Callum Wood
  • Craig Buttar
  • Daniela Bortoletto
  • Dominik Dannheim
  • Erich Griesmayer
  • Ettore Zaffaroni
  • Filip Segmanovic
  • Francesco Piro
  • Georg Lenzen
  • Heidi Sandaker
  • Heinz Pernegger
  • Horacio Mateos
  • iacobucci giuseppe
  • Ingrid Jonak-Auer
  • Ivan Berdalovic
  • Ivan Dario Caicedo Sierra
  • Ivan Peric
  • Jan Hasenbichler
  • Johannes Fellner
  • Konstantinos Moustakas
  • Lluis Simon Argemi
  • Magdalena Munker
  • Marlon Barbero
  • Mateus Vicente Barreto Pinto
  • Michael Moll
  • Morag Williams
  • Patrick Moriishi Freeman
  • Patrick Pangaud
  • Peter Keinz
  • Petra Riedler
  • Ralf Mario Roeder
  • Roberto Cardella
  • Sergio Gonzalez Sevilla
  • Shtefi Mladenovska
  • Sofia Garcia Fracaro
  • Sonia Allegretti
  • Thomas Fritzsch
  • Thomas Ortlepp
  • Tomislav Suligoj
  • Tommaso Vincenzi
  • Winnie Wong
  • Zongde CHEN
Videoconference Rooms
STREAM_Final_Conference_and_Hackathon
Name
STREAM_Final_Conference_and_Hackathon
Description
STREAM CONFERENCE
Extension
10829925
Owner
Heinz Pernegger
Auto-join URL
Useful links
Phone numbers
    • 09:00 09:15
      Welcome and Introduction

      Dr Heinz Pernegger and Mar Capeans

    • 09:15 10:00
      STREAM Innovative Training Network - Project Summary 45m
      Speaker: Heinz Pernegger (CERN)
    • 10:00 11:00
      Venture capital adventures, start ups and innovation 1h

      Speaker: Patrick Biro, Venture Kick Program Director

      Science has always been a key ingredient to innovate and develop new products. Nevertheless, why so many technologies end up not being transformed into a business? What are the available support for the scientists trying to launch a product? What is the current landscape around Swiss tech innovation?

    • 11:00 12:00
      CERN Knowledge Transfer: How I moved into Business Development. 1h

      Speaker: A. Pezous, Knowledge Transfer, CERN

    • 12:00 13:30
      Lunch 1h 30m
    • 13:30 14:30
      High resolution imaging sensors 1h

      Speakers:
      E. Toledano , Etesian and Tower Jazz (Israel)
      Prof. Y. Roizin, Univeristy of Tel Aviv and Tower Jazz (Israel)

    • 14:30 15:30
      Integrated photonics and advanced manufacturing with femtosecond laser 1h

      Speaker: Prof. G. Jose, University of Leeds (UK)

      The presentation will detail a new method developed to produce functional surfaces in glass or semiconductor materials using femtosecond laser produced plasma of certain materials. The ultrafast laser doping will allow to create optically or electrically active layers of materials perhaps other methods can’t produce. In particular doping high concentrations of rare earth ions can be achieved in glass, silica on silicon or polymers to produce planar integrated waveguide amplifiers and lasers. By varying dopants and materials surfaces engineering photonic sensing can also be achieved. The talk will also outline the activities for commercialisation of this technology in the sector of consumer electronics, medical devices and wearable devices.

    • 15:30 16:00
      Coffee break 30m
    • 16:00 17:15
      Early Stage Researchers' Presentations: WP3 - Smart Sensors Design and Layout- Part 1
      Convener: Norbert Wermes (University of Bonn (DE))
    • 19:00 22:00
      STREAM Final Conference Dinner 3h

      The Dinner will have place at the restaurant La Perle du Lac downtown Geneva (http://www.laperledulac.ch/).

    • 09:00 09:25
      Early Stage Researchers' Presentations: WP3 - Smart Sensor Design and Layout - Part 2
      Convener: Norbert Wermes (University of Bonn (DE))
      • 09:00
        Characterization of depleted monolithic active pixel sensors with a column-drain read-out architecture in CMOS technologies 25m
        Speaker: Ivan Dario Caicedo Sierra (University of Bonn (DE))
    • 09:25 10:15
      Early Stage Researchers' Presentations: WP2 - CMOS Technologies Assessment
      Convener: Marlon B. Barbero (CPPM, Aix-Marseille Université, CNRS/IN2P3 (FR))
      • 09:25
        Design and charterization in Depleted CMOS technology for particle physics pixel detector 25m
        Speakers: Siddharth Bhat (CPPM, Aix-Marseille Universite , CNRS/IN2P3), Siddharth Bhat (CPPM)
      • 09:50
        Depleted monolithic CMOS sensors for particle physics pixel detectors at high intensity and high radiation dose 25m
        Speakers: Zongde Chen (cppm), Mr Zongde Chen (CPPM, Aix-Marseille Universite, CNRS/IN2P3)
    • 10:15 10:40
      Coffee Break 25m
    • 10:40 14:05
      Early Stage Researchers' Presentations: WP4 - Validation and Qualification
      Conveners: Heinz Pernegger (CERN), Petra Riedler (CERN)
    • 14:05 15:50
      Early Stage Researchers' Presentations: WP5 - Technology Integration
      Convener: Luigi Mele (FEI Company)
    • 15:50 16:50
      Early Stage Researchers' Presentations: Early Stage Researcher - WP6 Technology valorization
      Convener: Peter Keinz (Vienna University of Economics and Business)
    • 16:50 17:10
      Conference Close-out 20m
      Speakers: Heinz Pernegger (CERN), Mar Capeans Garrido (CERN)
    • 09:00 19:00
      Hackathon - Technology meets Society -Day#1 (Reserved to the STREAM Early Stage Researchers) 10h

      The Hackathon is organised by Julia Bauer and Lynn Tran Viet.

      Program:
      Welcome and team building
      Reflect on your personal strengths and technological know-how
      Define the challenge: What problems do you want to solve together to make the world a better place?
      Target group: For whom do you want to solve the problem?
      Ideation: Develop ideas how to solve the problem
      Hacking: Prototype your idea

    • 19:00 20:00
      Dinner 1h
    • 09:30 15:00
      Hackathon Technology meets Society - Day#2 (Reserved to the STREAM Early Stage Researchers) 5h 30m

      The Hackathon is organised by Julia Bauer and Lynn Tran Viet.

      Program:
      Finalize prototypes
      How to pitch your ideas / prototypes
      Pitch session
      Jury award
      Farewell